# SDR COEA2018020606801

- Difficulty date: December 29, 2017
- Submitted: February 6, 2018
- Operation: Air carrier
- Aircraft: N801FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 338
- Aircraft time: 36,288 hours, 40,164 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S53570203202
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE/MAJOR REPAIR: LT OUTBOARD SEAT TRACK BETWEEN FRAMES 24-25 IS GOUGED. REPAIR PER SRM 530000-300-853-A01.
